Sur certaines classes d'équations différentielles interpolatoires dans un intervalle donné

On certain classes of interpolating differential equations in a given interval

Authors

  • Dumitru Ripeanu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 191

Abstract

Not available.

Downloads

References

Ripianu, D., Intervalles d'interpolation relatifs aux équations différentielles linéaires. (French) Constructive theory of functions (Proc. Internat. Conf., Varna, 1970) (Russian), pp. 265-268. Izdat. Bolgar. Akad. Nauk, Sofia, 1972, MR0385235.

Ripeanu, D., Intervalles d'interpolation pour des équations différentielles linéaires. (French) Mathematica (Cluj) 14(37) (1972), 363-368, MR0357937.

Vallée-Poussin Ch, de la., Sur l'équation différentielle linéaire du second ordre. Journal de Mathématique pures et appliquées. 8, 125-144, 1929.

Downloads

Published

1974-08-01

Issue

Section

Articles

How to Cite

Ripeanu, D. (1974). Sur certaines classes d’équations différentielles interpolatoires dans un intervalle donné: On certain classes of interpolating differential equations in a given interval. Rev. Anal. Numér. Théorie Approximation, 3(2), 215-223. https://ictp.acad.ro/jnaat/journal/article/view/1974-vol3-no2-art11